# SDR CALA2021102601981

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 83,810 hours, 10,057 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 94131
- Condition: Inoperative
- Location: L-3 Door / M3340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3L EMERGENCY LIGHT POWER SUPPLY M33405 BATTERY OUTPUT FAILE D - ORIGINATED BY EMP V905307 ON HAECO NR 9460336, SPEC NO.B777- 33-3-7019. PERFORMED BY EMP V905450, DOOR 3L EMERGENCY LIGHT POWER SUPPLY M 33405 BATTERY PACK REPLACED, INSTALLATION TEST PERFORMED FOUND N ORMAL, REF TO AMM 33-51-06-960-802 REV 93.
